Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 31, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 5, 2023, 10:36 AM EDT for Fountain County, Tippecanoe County, Warren County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2023, 10:36 AM EDT (14:36 UTC)
- Expired
- Apr 5, 2023, 11:15 AM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 100 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 10:25 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 393 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 7.1
The text
As transmitted.
246
WUUS53 KIND 051436
SVRIND
INC045-157-171-051515-
/O.NEW.KIND.SV.W.0031.230405T1436Z-230405T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1036 AM EDT Wed Apr 5 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Central Fountain County in west central Indiana...
Tippecanoe County in west central Indiana...
Northeastern Warren County in west central Indiana...
* Until 1115 AM EDT.
* At 1035 AM EDT, severe thunderstorms were located along a line
extending from near Oxford to Williamsport to near Covington,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Attica and Pine Village around 1040 AM EDT.
Newtown around 1050 AM EDT.
Other locations in the path of these severe thunderstorms include
Battle Ground, Shadeland, Purdue University, Lafayette and West
Lafayette.
This includes the following highways...
Interstate 65 between mile markers 170 and 184.
Interstate 74 between mile markers 8 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
4019 8709 4008 8741 4022 8736 4047 8730
4048 8729 4048 8709 4056 8709
TIME...MOT...LOC 1435Z 229DEG 52KT 4044 8726 4026 8731 4009 8742
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ME2 follow-up statements
307
WWUS53 KIND 051456
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1056 AM EDT Wed Apr 5 2023
INC045-157-171-051515-
/O.CON.KIND.SV.W.0031.000000T0000Z-230405T1515Z/
Fountain IN-Tippecanoe IN-Warren IN-
1056 AM EDT Wed Apr 5 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR CENTRAL FOUNTAIN...TIPPECANOE AND NORTHEASTERN WARREN COUNTIES...
At 1056 AM EDT, severe thunderstorms were located along a line
extending from near Brookston to near West Lafayette to 9 miles east
of Williamsport, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Lafayette, Purdue University, Lafayette and Battle Ground.
This includes the following highways...
Interstate 65 between mile markers 170 and 184.
Interstate 74 between mile markers 8 and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
4019 8709 4008 8741 4018 8737 4034 8718
4047 8716 4048 8715 4048 8709 4056 8709
TIME...MOT...LOC 1456Z 270DEG 52KT 4061 8696 4043 8701 4026 8712
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ME232
WWUS53 KIND 051513
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1113 AM EDT Wed Apr 5 2023
INC045-157-171-051523-
/O.EXP.KIND.SV.W.0031.000000T0000Z-230405T1515Z/
Fountain IN-Tippecanoe IN-Warren IN-
1113 AM EDT Wed Apr 5 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FOUNTAIN...TIPPECANOE
AND NORTHEASTERN WARREN COUNTIES WILL EXPIRE AT 1115 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM EDT for west central
Indiana.
LAT...LON 4056 8678 4028 8680 4021 8701 4021 8709
4019 8709 4008 8741 4018 8737 4034 8718
4047 8716 4048 8715 4048 8709 4056 8709
TIME...MOT...LOC 1513Z 270DEG 52KT 4076 8673 4058 8678 4041 8689
$$
MEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 8:34 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 5, 8:34 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 834 AM EDT Wed Apr 5 2023 .Mesoscale Update... Issued at 834 AM EDT Wed Apr 5 2023 Latest aircraft sounding data suggests a dry layer aloft at 850mb and above, where some of the taller convective structures are beginning to bring this air to the surface with gusts to 55 mph at times. Warm air advection is still prolific across Central Indiana with a narrow zone of some stronger moisture convergence taking place near Terre Haute and sliding northeast towards Indy Metro. Within the lowest 3km of the atmosphere shear values are predominantly speed related in the 50kt range; however, as noted earlier the aircraft soundings suggest some turning in the lowest 1kft agl or a slight veer to the south to southwest aloft orientation. MUCAPE is already increasing due to the aforementioned concerns, showing around 750-1000j/kg values, progged to increase marginally over the next few hours. Anticipate some upward growth to the current area of convection lifting northeast across Central Indiana over the next 90 mins. Before the line of convection associated with the frontal boundary presently in Illinois reaches Westcentral Indiana later this morning. Previous Mesoscale Discussion: Loosely organized cluster of convection over southern Illinois is struggling to establish a well-defined cold pool and grow further upscale. Nevertheless, longwave IR cloud top temperatures are cold and maintaining. GLM lightning trends have decreased only slightly. A 67 mph wind gust occurred at Carbondale recently. Convection is likely to maintain in a loosely organized state into southwest Indiana and further northeast through portions of central Indiana this morning as it traverses a broad warm advection regime. Isolated severe wind gusts are possible, but tornado potential would be dependent on better cold pool organization, and may also be somewhat tempered by slightly less low-level moisture (i.e., 12-14 degree 2-m T/Td spreads). && .Short Term...(Today and tonight) Issued at 256 AM EDT Wed Apr 5 2023 Severe thunderstorms are possible today, although there are some negative factors for significant/widespread severe. Damaging winds and a few tornadoes are still possible. Hail is more conditional and should generally be limited in size and impact. Any significant severe should be localized, conditional, and dictated by the storm scale or mesoscale. Meteorological analysis and range of possibilities are covered in the analysis below. There has been a sizable shift in the character of the upstream mid- latitude cyclone in model data over the last few days. Early indications were a quicker lower amplitude scenario with jet exit region breaching the warm sector at a more orthogonal angle, resembling some of the more classic dangerous tornado scenarios of the past somewhere across the region. But the trend has been slower and more amplified with key elements for a significant larger scale tornado event now absent. Water vapor channel imagery shows an amplified trough centered roughly over the Rockies with deepening closed low over the eastern Dakotas. Models have the midlevel speed maxima downstream of the trough axis, and the strongest synoptic-scale ascent in its exit region shifting quickly into Canada today. The cold front will tend to outpace the trailing weakly cyclonic but intense midlevel flow and associated DCVA, and should be the primary forcing mechanism for convection in our area today. It should cross through during the afternoon, interacting with a deep subtropical plume of mid-high level moisture from the east Pacific that is clearly seen in CIRA layered moisture products spreading into the Ohio Valley. Within this deep moist plume, weaker midlevel lapse rates are present, and will likely limit destabilization somewhat. Nevertheless, at least modest instability will exist and in the presence of strong mass response (i.e., ~50+ knot low level jet) causing strong shear, will result in some severe thunderstorm potential. The coverage of convection may be high, resulting in complicated storm scale interactions and mergers, and limiting the opportunity for discrete storms. A QLCS forced/maintained by frontal convergence may be the most noteworthy convective feature for our area. However, satellite-derived layered moisture products show a pronounced northward surge of deeper low-level moisture in the central gulf coast states, helping to increase convective coverage over Arkansas. This is ahead of frontal forcing. The expansiveness and magnitude of this convection is currently in question, but it is occurring within a low-level warm/moist advection regime and within aforementioned mid-high level subtropical moisture plume. So, it should maintain in at least limited coverage. This could move into southern and portions of central Indiana during the early morning hours, preceding the frontal QLCS. Expected/possible scenarios with regards to convective evolution: 1. There could be just enough height falls/ascent, midlevel cooling, and low-level warm/moist advection for pre-frontal convection to increase early-mid morning. This would primarily be over the northwest half of Indiana, and seems low probability at this time. If it occurred, a marginal hail/wind threat could evolve, but diurnal minimum coupled with moistening/warming trend in the mid levels should preclude a more substantial threat. 2. Convection now in south-central Missouri and north-central Arkansas continues northeastward reaching southwest portions of the area by around 6am or shortly after. Parameter space would support a marginal hail/wind threat as well, but it may not be fully rooted in the boundary layer. 3. QLCS maintains and even reinvigorates some as it moves into central Indiana late morning through early afternoon and interacts with deep moist axis and modest diabatic surface heating. Shear vector orientations will be oblique, but sufficient in magnitude for some concern with localized surges and line reorientations supporting mesovortices and a few tornadoes. Otherwise, deep moist environment and water loading amidst at least modest instability will result in wind as the primary threat. The storm mode should limit or preclude the hail threat. Tight MSLP gradient and at least some mixing and momentum transfer could result in wind gusts at least approaching Wind Advisory criteria, albeit not as significant of a threat as the last two mid-latitude systems. We will continue the Windy Advisory, though it is low confidence relative to the previous two cases. Post-frontal gradient will be less than previous system as well, given the higher latitude track. Stronger winds aloft pass during the diurnal mixing minimum tonight, limiting potential for substantial wind speeds. && .Long Term...(Thursday through Tuesday) Issued at 256 AM EDT Wed Apr 5 2023 A quiescent synoptic pattern evolves in the long term period with stronger westerlies aloft relegated to higher latitudes and positive midlevel height anomalies dominating south of that. Post-frontal cold advection Thursday is modest and temperatures should be only slightly below early April climatology. A steady day to day warm-up is expected into early next week as midlevel heights become more positively anomalous. One weak perturbation over the Great Lakes by Monday is less pronounced than previous runs with minimal ascent interacting with a continental air mass. Deeper moisture at that time will be confined to the gulf coast region. Thus, precipitation seems unlikely. In its wake, an impressive plume of well mixed and adiabatically warmed air aloft originating in the semi-arid southwest will help us rise to well above climatology for what looks to be the majority of next week. Temperatures may reach the 80s by midweek, and dry conditions look to prevail. && .Aviation...(12Z TAF Issuance) Issued at 611 AM EDT Wed Apr 5 2023 Impacts: * Low level wind shear this morning * Thunderstorm window 14-20z * MVFR stratus with rain/storms * Strong gusts up to 35-40 knots outside of storms before the front Discussion: Poor flying conditions are expected today with deteriorating ceilings, increasing storm coverage, and strong winds. Thunderstorms over southern Illinois should impact at least BMG and possibly IND and HUF early-mid morning, and additonal storms along the front will reach all TAF sites by midday and exit later this afternoon. Generally improving conditions are expected mid-late afternoon with departing rain and storms, slight decrease in wind, and return of VFR conditions. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 8 PM EDT this evening for INZ021-028>031- 035>049-051>057-060>065-067>072. && Mesoscale...Beach Short Term...BRB Long Term...BRB Aviation...BRB
Hazardous weather outlook, Apr 5, 3:32 AM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 332 AM EDT Wed Apr 5 2023 INZ021-028>031-035>049-051>057-060>065-067>072-060745- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 332 AM EDT Wed Apr 5 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. A few thunderstorms are expected early this morning across mainly western Indiana. Isolated hail up to the size of quarters and damaging wind gusts up to 60 mph are possible. A line of thunderstorms is expected to move through central Indiana from late morning through mid-afternoon. Damaging wind is the main threat with this line of storms, but a few tornadoes are also possible. Outside of thunderstorms, strong winds gusting to 45 MPH are expected today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports would be helpful on Wednesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Apr 5, 9:24 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM TSTM WND GST 1 SW INDIANAPOLIS INT'L 39.72N 86.30W
04/05/2023 M60 MPH MARION IN ASOS
ASOS STATION KIND INDIANAPOLIS.
&&
AWLocal storm report, Apr 5, 9:27 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 3 NW CROWS NEST 39.87N 86.21W
04/05/2023 MARION IN AMATEUR RADIO
REPORT OF DAMAGE TO STRUCTURE. TIME
ESTIMATED.
&&
CPLocal storm report, Apr 5, 9:38 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 1 WNW GREENCASTLE 39.65N 86.85W
04/05/2023 PUTNAM IN PUBLIC
ADDED INFO TO PREVIOUS REPORT. A NUMBER OF
TREES DOWN IN PUTNAM COUNTY. NOTED BETWEEN
BAINBRIDGE AND DANVILLE, AND ALSO NEAR BELLE
UNION.
&&
CPLocal storm report, Apr 5, 9:40 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
940 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 2 WSW CLERMONT 39.81N 86.36W
04/05/2023 HENDRICKS IN PUBLIC
LARGE TREE AND POWER POLE DOWN NEAR 300 N
AND 950 E.
&&
CPSpecial weather statement, Apr 5, 10:13 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1013 AM EDT Wed Apr 5 2023
INZ028-029-035-036-043-044-051445-
Montgomery IN-Fountain IN-Parke IN-Warren IN-Vermillion IN-
Tippecanoe IN-
1013 AM EDT Wed Apr 5 2023
...Strong thunderstorms will impact portions of Fountain, western
Tippecanoe, northwestern Parke, Warren, Vermillion and northwestern
Montgomery Counties through 1045 AM EDT...
At 1012 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fowler to near Danville to near Brocton.
Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Other locations in the path of these storms include Veedersburg.
This includes the following highways...
Interstate 65 between mile markers 180 and 184.
Interstate 74 between mile markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4056 8686 4008 8710 3961 8753 4048 8753
4048 8709 4056 8709
TIME...MOT...LOC 1412Z 281DEG 43KT 4066 8732 4016 8758 3970 8798
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MESpecial weather statement, Apr 5, 10:24 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1024 AM EDT Wed Apr 5 2023
INZ054>056-062>064-051500-
Johnson IN-Brown IN-Morgan IN-Bartholomew IN-Shelby IN-Monroe IN-
1024 AM EDT Wed Apr 5 2023
...A strong thunderstorm will impact portions of southwestern Shelby,
northeastern Monroe, southeastern Morgan, Johnson, northwestern
Bartholomew and northern Brown Counties through 1100 AM EDT...
At 1023 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, or 12 miles northeast of Bloomington, moving northeast at
75 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Shelbyville.
This includes the following highways...
Interstate 65 between mile markers 76 and 97.
Interstate 74 between mile markers 101 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3914 8642 3927 8651 3964 8598 3964 8595
3966 8595 3968 8592 3941 8567
TIME...MOT...LOC 1423Z 236DEG 64KT 3927 8633
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
METhe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:07 AM EDT | Special Weather Statement | IND | Greene, Owen | 23 min |
| Apr 5, 8:31 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Monroe, Morgan, Owen | 29 min |
| Apr 5, 8:52 AM EDT | Special Weather Statement | IND | Decatur, Rush | 23 min |
| Apr 5, 8:53 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan | 22 min |
| Apr 5, 9:13 AM EDT | Special Weather Statement | IND | Hancock, Madison, Marion | 32 min |
| Apr 5, 10:13 AM EDT | Special Weather Statement | IND | Fountain, Vermillion, Warren | 32 min |
| Apr 5, 10:24 AM EDT | Special Weather Statement | IND | Johnson, Shelby | 36 min |
| Apr 5, 10:48 AM EDT | Special Weather Statement | IND | Fountain, Vermillion | 42 min |
| Apr 5, 11:10 AM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 50 min |
| Apr 5, 11:22 AM EDT | Special Weather Statement | IND | Clay, Parke, Putnam, Vigo | 38 min |
| Apr 5, 11:28 AM EDT | Special Weather Statement | IND | Clinton, Montgomery | 32 min |
| Apr 5, 11:41 AM EDT | Special Weather Statement | IND | Sullivan | 49 min |
| Apr 5, 11:43 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 47 min |
| Apr 5, 11:51 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Montgomery | 39 min |
| Apr 5, 11:53 AM EDT | Tornado Warning | IND | Boone, Montgomery | 22 min |
| Apr 5, 12:03 PM EDT | Special Weather Statement | IND | Clay, Greene, Hendricks, Morgan, Owen, Putnam and 1 more | 27 min |
| Apr 5, 12:24 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Madison | 36 min |
| Apr 5, 12:28 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 32 min |
| Apr 5, 12:31 PM EDT | Special Weather Statement | IND | Hancock, Johnson, Marion, Morgan | 44 min |
| Apr 5, 12:55 PM EDT | Special Weather Statement | IND | Delaware, Henry, Madison, Randolph | 50 min |
| Apr 5, 1:40 PM EDT | Special Weather Statement | IND | Henry, Randolph, Rush, Shelby | 50 min |
| Apr 5, 1:58 PM EDT | Special Weather Statement | IND | Daviess, Martin | 32 min |
| Apr 5, 2:32 PM EDT | Special Weather Statement | IND | Jackson | 28 min |
| Apr 5, 3:02 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Martin, Sullivan | 5 hr |
| Apr 5, 3:11 PM EDT | Areal Flood Advisory | IND | Bartholomew, Jackson, Jennings, Lawrence, Monroe | 5 hr |
| Apr 5, 3:11 PM EDT | Special Weather Statement | IND | Jennings | 19 min |
| Apr 5, 7:01 PM EDT | River Flood Warning | IND | Knox | 67 hr |
| Apr 5, 7:51 PM EDT | Areal Flood Advisory | IND | Martin | 8 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.